# SDR SIMA20160512001

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 13,923 hours, 9,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MULTIPLE EMER LIGHTS ON THROUGHOUT THE CABIN.  REGARDLESS OF SWITCH POSITION.  R & R NR 2 EPSU CHARGER ASSEMBLY IAW CRJ 33-51-17.  OPERATIONS CHECKED GOOD.
